Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
593 Publications
2018 | Published | Journal Article | IST-REx-ID: 70 |

Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
2018 | Published | Journal Article | IST-REx-ID: 7058 |

Chiral spin order in some purported Kitaev spin-liquid compounds
K.A. Modic, B.J. Ramshaw, A. Shekhter, C.M. Varma, Physical Review B 98 (2018).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
K.A. Modic, B.J. Ramshaw, A. Shekhter, C.M. Varma, Physical Review B 98 (2018).
2018 | Published | Conference Paper | IST-REx-ID: 7123 |

Space-optimal majority in population protocols
D.-A. Alistarh, J. Aspnes, R. Gelashvili, in:, Proceedings of the 29th Annual ACM-SIAM Symposium on Discrete Algorithms, ACM, 2018, pp. 2221–2239.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
D.-A. Alistarh, J. Aspnes, R. Gelashvili, in:, Proceedings of the 29th Annual ACM-SIAM Symposium on Discrete Algorithms, ACM, 2018, pp. 2221–2239.
2017 | Published | Journal Article | IST-REx-ID: 741 |

Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
[Published Version]
View
| Files available
| DOI
| WoS
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
2017 | Published | Conference Paper | IST-REx-ID: 637 |

Be adaptive avoid overcommitting
Z. Jafargholi, C. Kamath Hosdurg, K. Klein, I. Komargodski, K.Z. Pietrzak, D. Wichs, in:, J. Katz, H. Shacham (Eds.), Springer, 2017, pp. 133–163.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
Z. Jafargholi, C. Kamath Hosdurg, K. Klein, I. Komargodski, K.Z. Pietrzak, D. Wichs, in:, J. Katz, H. Shacham (Eds.), Springer, 2017, pp. 133–163.
2017 | Published | Journal Article | IST-REx-ID: 1007 |

Zeros of nonlinear systems with input invariances
M. Lang, E. Sontag, Automatica 81C (2017) 46–55.
[Published Version]
View
| Files available
| DOI
| WoS
M. Lang, E. Sontag, Automatica 81C (2017) 46–55.
2017 | Published | Journal Article | IST-REx-ID: 10175 |

Homogenization of nonconvex unbounded singular integrals
O. Anza Hafsa, N. Clozeau, J.-P. Mandallena, Annales Mathématiques Blaise Pascal 24 (2017) 135–193.
[Published Version]
View
| Files available
| DOI
O. Anza Hafsa, N. Clozeau, J.-P. Mandallena, Annales Mathématiques Blaise Pascal 24 (2017) 135–193.
2017 | Published | Journal Article | IST-REx-ID: 1079 |

Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
2017 | Published | Journal Article | IST-REx-ID: 9065
In-plane magnetic anisotropy in strontium iridate Sr2IrO4
M. Nauman, Y. Hong, T. Hussain, M.S. Seo, S.Y. Park, N. Lee, Y.J. Choi, W. Kang, Y. Jo, Physical Review B 96 (2017).
View
| DOI
M. Nauman, Y. Hong, T. Hussain, M.S. Seo, S.Y. Park, N. Lee, Y.J. Choi, W. Kang, Y. Jo, Physical Review B 96 (2017).
2017 | Published | Conference Paper | IST-REx-ID: 1174 |

Lower bounds on key derivation for square-friendly applications
M. Skórski, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
M. Skórski, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
2017 | Published | Conference Paper | IST-REx-ID: 1176 |

Towards practical attacks on Argon2i and balloon hashing
J.F. Alwen, J. Blocki, in:, IEEE, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
J.F. Alwen, J. Blocki, in:, IEEE, 2017.
2017 | Published | Journal Article | IST-REx-ID: 17633 |

Interactions between multiple supermassive black holes in galactic nuclei: A solution to the final parsec problem
T. Ryu, R. Perna, Z. Haiman, J.P. Ostriker, N.C. Stone, Monthly Notices of the Royal Astronomical Society 473 (2017) 3410–3433.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
T. Ryu, R. Perna, Z. Haiman, J.P. Ostriker, N.C. Stone, Monthly Notices of the Royal Astronomical Society 473 (2017) 3410–3433.
2017 | Published | Conference Paper | IST-REx-ID: 274 |

A faster approximation algorithm for the Gibbs partition function
V. Kolmogorov, in:, Proceedings of the 31st Conference On Learning Theory, ML Research Press, 2017, pp. 228–249.
[Published Version]
View
| Files available
| arXiv
V. Kolmogorov, in:, Proceedings of the 31st Conference On Learning Theory, ML Research Press, 2017, pp. 228–249.
2017 | Published | Book Chapter | IST-REx-ID: 424 |

Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
2017 | Published | Journal Article | IST-REx-ID: 484 |

Bogoliubov correction to the mean-field dynamics of interacting bosons
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
2017 | Published | Journal Article | IST-REx-ID: 534 |

Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. de Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
B. Burton, A.N. de Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
2017 | Published | Conference Paper | IST-REx-ID: 551 |

Faster Monte Carlo algorithms for fixation probability of the Moran process on undirected graphs
K. Chatterjee, R. Ibsen-Jensen, M. Nowak, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
[Published Version]
View
| Files available
| DOI
K. Chatterjee, R. Ibsen-Jensen, M. Nowak, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
2017 | Published | Conference Paper | IST-REx-ID: 552 |

Faster algorithms for mean-payoff parity games
K. Chatterjee, M. Henzinger, A. Svozil, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
[Published Version]
View
| Files available
| DOI
K. Chatterjee, M. Henzinger, A. Svozil, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
2017 | Published | Conference Paper | IST-REx-ID: 553 |

Strategy complexity of concurrent safety games
K. Chatterjee, K. Hansen, R. Ibsen-Jensen, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
K. Chatterjee, K. Hansen, R. Ibsen-Jensen, in:, Leibniz International Proceedings in Informatics, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
2017 | Published | Journal Article | IST-REx-ID: 568 |

Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.